Journal article icon

Journal article

Enhanced magnetic coercivities in Fe nanowires

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1063/1.125352

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Materials
Role:
Author
Expand authors...
Journal:
APPLIED PHYSICS LETTERS
Volume:
75
Issue:
21
Pages:
3363-3365
Publication date:
1999-11-22
DOI:
ISSN:
0003-6951
Source identifiers:
4649
Pubs id:
pubs:4649
UUID:
uuid:3c07cdfb-6702-425d-a938-dc60505029e4
Local pid:
pubs:4649
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP